# SDR SIMA20120414005

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 19,792 hours, 17,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PROXIMITY EMERGENCY FLOOR LIGHT BROKEN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD IAW AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
